# SDR SA05025

- Difficulty date: February 21, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653116
- Condition: Cracked
- Location: Cockpit
- Part time: 15,120 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: H, A

## Discrepancy

DEN - FLIGHT 1 EN-ROUTE PIT TO LAX.  DURING FLIGHT, THE FIRST OFFICER'S WINDOW BEGAN TO CRACK.  THE CREW PULLED THE WINDSHIELD HEAT CIRCUIT BREAKER AND DIVERTED TO DEN.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE FIRST OFFICER'S WINDSHIELD.  OPERATIONALLY CHECKS OK.
